# SDR CA131129009

- Difficulty date: November 28, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 59,155 hours
- Engine: Cfmint CFM565A1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 201117013
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON DEPARTURE AN UPLOCK DISAGREE ECAM WAS GENERATED DURING GEAR RETRACTION. ECAM ACTIONS CARRIED OUT SUCCESSFULLY AND FAULT CLEARED.  FOLLOWING CONSULTATION WITH MOC CREW WAS ADVISED TO RETURN TO DEPARTURE.  LT MLG GEAR UPLOCK REPLACED IAW AMM 32-31-44-400-001-A.
